Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Excessive acne on body, perish on squeezing leaving a scar, using Dalacin T Topical. What can be done?

I am worried about the spots on my back, shoulders, upper arms and face. I think it s classed as acne and have had it since puberty around age 10. It is affecting my self confidence. They can be white heads, black heads, yellow heads or just red and some lumps . They scar if I squeeze them but don t seem to go if I don t. I have been using Dalacin T Topical Solution Clindamycin phosphate morning and night since my doctor prescribed it quite a long while ago. I am seeking your advice, thank you for any replies.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Your condition seems to be Pityrosporum folliculitis.Take Doxy1 100mg by day for 21 days and T.Nizoral200mg in empty stomach in the morning for 7 days along with SaslicDS face wash to clease the affected area and RetinoA0.o25% by night and clingard gel by day for 3 weeks and report to me.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor